# SDR SCNA99600

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, A FLOORBEAM WAS FOUND CRACKED AT RBL 55 FS 760.95.  FABRICATED, TREATED AND INSTALLED A REPAIR DOUBLER IAW B727 SRM 51402 AND 51201, 51302.
